# SDR 05FDEA03480

- Difficulty date: October 24, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP SHEAR TIE IS CORRODED BS 1130 RBL 8 WL 152. REPAIRED PER SRM 53-10-4.
